| Model Number |
H7493926024350 |
| Medical Device Problem Code |
Occlusion Within Device (1423)
| Health Effect - Clinical Code |
Thrombosis (2100)
| Date of Event |
01/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that stent thrombosis occurred.The target lesion was located in the right coronary artery (rca).The patient came in with full of thrombus in the rca.A 3.50 x 24mm synergy ii drug-eluting stent (des) was implanted and the flow was established.However, stent thrombosis occurred the following day after placement.Two new rebel stents were placed, one in the distal and proximal of the previously implanted synergy ii des and the procedure was completed.No further patient complications were reported and the patient's status was fine.